U.S. doctors online nowAsk doctors free
Miami, FL
A 48-year-old male asked:

My inr level has increased constantly from therapeutic level (2-3) to recently 3.7, despite reduced warfarin dosis. what is the caused? thank you

1 doctor answer1 doctor weighed in
Dr. Robin Merlino
Internal Medicine 41 years experience
Warfarin: New medication, diet, different generic rx and then we don't know, i often prescribe brand name Coumadin (warfarin) as there is less variation than generic rx and little room for error.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.